# SDR SIMA20150130004

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 31,702 hours, 27,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 FLOOR PROXIMITY LIGHT WIRES BROKEN CONNECTORS.  REPAIRED NR 6 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-00-0.  FOUND DURING OPEN UP.  NR 6 CONNECTOR M39029 32-248.
